# SDR P5CA2020070730247

- Difficulty date: July 3, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 80,438 hours, 22,006 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 4200352
- Part serial: 222
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD EQUIP VAL EICAS MESSAGE AFTER ENGINE START. REPEAT WRITE-UP. SEE LOGBOOK PAGE 1279386. REMOVED AND REPLACED THE MANIFOLD INTERCONNECT VALVE V90 IAW AMM 21-58-01. OPS CHECKS GOOD. PERFORMED ENGINE RUNS IAW AMM 71-00-00. OPS CHECKS GOOD. NO DEFECTS NOTED.
